# SDR AALA202504297048

- Difficulty date: April 21, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 26,387 hours, 11,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STICKS, DIFFICULT TO OPEN AND CLOSE. VERIFIED TRIM ON TOP OF LAVATORY-D DOOR IS BROKEN CAUSING DOOR TO BE DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202504227048):  REPLACED 2 BROKEN TRIM STRIPS ON TOP OF LAVATOR- D DOOR, OPERTIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
